# SDR UIEA2017100701937

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,815 hours, 23,744 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IDG OUT TEMP MTC MESSAGE, RT ENGINE READING HIGH.  CONFIRMED IDG SERVICING IAW AMM 12-13-03, COMPLIED WITH FIM 24-20 FT 807,  NO FAULTS NOTED,  IDG OK FOR SERVICE.
